# SDR FDEA202010032404

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 84,619 hours, 17,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 1172
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT TEST OF EMERGENCY LIGHT SYSTEM GOT LEVEL 1 "EMER LT BAT 1 LO" ALERT.  REMOVED & REPLACED EMERGENCY LIGHTING BATTERY/POWER  SUPPLY, PER AMM 33-51-01-4.  SDR INFO: GRIMES, RECHARGEABLE BAT POWER SUPPLY P/N 60-4411-5, S/N 1172.
